# SDR SWAA2015042038680

- Difficulty date: March 30, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 43,263 hours, 25,151 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 113A93502
- Part serial: 1052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT TRACK FAIRING NR 6 642BB CRACKED.  R & R FAIRING IAW AMM.
